# SDR REXA2018060614457

- Difficulty date: May 14, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER CRACKED IN RADIUS SECOND STEP FROM THE BOTTOM.  REMOVED THE CRACK. FOUND WITHIN LIMITS. IAW SRM 53-00-00.
